Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 628, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 8, 2016, 7:58 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 7:58 PM CDT (00:58 UTC)
- Expired
- Jul 8, 2016, 8:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Comanche County, OK, Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 25 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390
WUUS54 KOUN 090058
SVROUN
OKC031-033-141-090145-
/O.NEW.KOUN.SV.W.0628.160709T0058Z-160709T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 758 PM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF MANITOU TO 8
MILES EAST OF DAVIDSON... MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LAWTON...FREDERICK...GERONIMO...GRANDFIELD...CHATTANOOGA...
RANDLETT...DAVIDSON...MANITOU...DEVOL...FAXON...HOLLISTER...
LOVELAND AND COOKIETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3411 9854 3412 9856 3413 9855 3416 9860
3417 9865 3413 9871 3414 9880 3416 9883
3415 9888 3417 9887 3418 9891 3421 9895
3420 9897 3422 9899 3420 9901 3421 9910
3420 9913 3458 9904 3462 9829 3409 9843
TIME...MOT...LOC 0058Z 272DEG 28KT 3449 9883 3420 9895
HAIL...1.00IN
WIND...70MPH
$$
..SPEG.1 follow-up statement
760
WWUS54 KOUN 090145
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT FRI JUL 8 2016
OKC031-033-141-090155-
/O.EXP.KOUN.SV.W.0628.000000T0000Z-160709T0145Z/
COTTON OK-TILLMAN OK-COMANCHE OK-
845 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COTTON...TILLMAN AND
SOUTHWESTERN COMANCHE COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3411 9854 3412 9856 3413 9855 3416 9860
3417 9865 3413 9871 3414 9880 3416 9883
3415 9888 3417 9887 3418 9891 3421 9895
3420 9897 3422 9899 3420 9901 3421 9910
3420 9913 3458 9904 3462 9829 3409 9843
TIME...MOT...LOC 0143Z 272DEG 28KT 3449 9883 3420 9895
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:21 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 8, 7:21 PM CDT, 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 721 PM CDT FRI JUL 8 2016 .UPDATE... Increased rain chances this evening south of ongoing storms, mainly southeast of a Quanah Texas to Clinton to Stillwater line. Also, lowered overnight lows a bit as well as adjusted hourly grids to handle ongoing weather. && .DISCUSSION... Two large clusters of storms with very heavy rainfall, frequent lightning, and pockets of damaging winds will continue to move east and southeast over the next several hours, affecting mainly southern Oklahoma. Will continue to monitor. MBS && .PREV DISCUSSION... /issued 642 PM CDT FRI JUL 8 2016/ DISCUSSION... Strong to severe thunderstorms with very heavy rainfall and flash flooding remain the biggest concerns tonight. Thunderstorms were occurring in clusters from near Quanah Texas to Altus to Norman Oklahoma as of 640 PM. These storms will continue to move east and southeast over the next hours with locations south of the line mentioned above having the greatest potential for storms. Storms may organize into one or more lines across southern Oklahoma and north Texas in the next several hours as the low level jet increases. The air remains moist and very unstable, though shear remains marginal for supercell development with 0-6 km shear of 25-35 kt. Heavy rainfall and flash flooding remains the main concerns with storms this evening with precipitable water values 1.7-2.2", above the 90th percentile for this time of year. Rainfall rates 2-5"/hr are likely with the slowest storms, and rainfall amounts of 1-5" may occur this evening in some locations. There is some potential for severe, mainly damaging winds up to 70 mph. Large hail may occur with a few cells as well. Damaging wind potential could increase if clusters evolve into organized lines. Do not think severe potential will be widespread due to the lack of strong shear. Severe potential should decrease after 10 PM with the loss of daytime heating. For northern Oklahoma, no severe storms and flash flooding are expected this evening. Additional storm formation could occur later tonight after midnight, though confidence is low. Aviation discussion for the 00 UTC TAFs is below. MBS AVIATION... Overall, VFR conditions are expected. Isolated to numerous TSRA will affect locations south of KCSM-KEND through at least 05 UTC. Kept VCTS/TEMPO mention in at most sites including KOKC, KLAW, and KSPS during this time. Brief MVFR conditions and variable surface winds will occur with TSRA. Additional TSRA may occur after 05 UTC, but was not mentioned at any TAF sites due to low confidence of occurrence. There is a slight chance for BR/FG and MVFR or lower conditions at most sites 08-16 UTC, but did not mention due to very low confidence of occurrence. MBS PREV DISCUSSION... /issued 240 PM CDT FRI JUL 8 2016/ DISCUSSION... Messy set up today making it difficult to forecast what will happen the rest of this afternoon and tonight. First off, band of showers and isolated storms continues to develop and move across portions of Northern Oklahoma this afternoon. Right now, it looks like 3 different additional areas/ways for showers/storms to develop and affect parts of the area. Storms could develop this afternoon/evening near any remaining outflow, differential heating boundaries and or front that are across the fa. Along those lines, there appears to be a east-west boundary in West Central OK with visible satellite showing the clouds bubbling from there into southwest OK where the lower amount of clouds has allowed more heating to occur today. This could be an area for storm development over the next few hours. Another area of storms could develop in West Texas and move east into parts of southern Oklahoma and western north Texas. A third way for storms to affect the area will be with activity developing in the High Plains then moving into the fa later tonight into Saturday morning. Anyone or all of these scenarios could occur. Heating, boundaries, and a disturbance in the mid- upper level flow would be aiding the additional storm development. Some of the storms might become severe with damaging winds and large hail possible. Heavy rain leading to localized flooding will also be a concern through Saturday morning. Showers and storms will remain possible Saturday with boundaries lingering over the fa and disturbances moving across the region. A few strong to severe storms could be possible in parts of the fa again Saturday. Rain chances become more isolated Sunday and Monday with showers/storms possible for small portions of the fa. The next better chance for storms may be Tuesday as another frontal boundary approaches the area when an upper system moves across the Northern Plains. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 93 74 95 / 60 30 20 10 Hobart OK 72 99 75 100 / 100 30 20 10 Wichita Falls TX 73 99 77 100 / 70 20 10 10 Gage OK 71 96 71 99 / 30 30 20 10 Ponca City OK 73 89 73 93 / 50 40 30 10 Durant OK 73 94 77 94 / 40 20 10 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/17
Hazardous weather outlook, Jul 8, 4:48 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 448 PM CDT FRI JUL 8 2016 OKZ004>048-050>052-TXZ083>090-092200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 448 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY SATURDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE NORTHERN EDGE OF THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A STILLWATER TO WOODWARD LINE. THE SOUTHERN FRINGE OF THE SLIGHT RISK AREA EXTENDS FROM VERNON TEXAS TO ARDMORE AND ATOKA OKLAHOMA. THERE IS ALSO A MARGINAL RISK OF SEVERE STORMS WHICH COVERS THE REST OF THE AREA. TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM SATURDAY MORNING. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS UP TO 70 MPH... AND LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING ARE THE PRIMARY CONCERNS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF THE AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS COULD MOVE INTO PARTS OF THE AREA OVERNIGHT INTO SATURDAY MORNING FROM THE HIGH PLAINS. THE OVERALL POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH BEFORE THESE STORMS MOVE INTO THE AREA BUT A FEW STRONG TO SEVERE STORMS MY STILL BE POSSIBLE. STRONG WINDS AND HEAVY RAIN THAT COULD RESULT IN FLOODING WILL BE THE PRIMARY CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAT... HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED THIS AFTERNOON ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS PORTIONS OF OKLAHOMA. THE MARGINAL RISK IS NORTH OF A LINE FROM NEAR CHEYENNE... TO WATONGA... TO OKLAHOMA CITY... TO SEMINOLE OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM SUNDAY THROUGH THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jul 8, 7:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST 3 SE HOBART 35.00N 99.06W
07/08/2016 M66.00 MPH KIOWA OK ASOS
&&
JPIKELocal storm report, Jul 8, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 1 WSW SHAWNEE 35.33N 96.94W
07/08/2016 M57 MPH POTTAWATOMIE OK EMERGENCY MNGR
&&
JPIKESpecial weather statement, Jul 8, 7:35 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 735 PM CDT FRI JUL 8 2016 OKZ027-028-090100- GRADY OK-MCCLAIN OK- 735 PM CDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRADY AND SOUTHWESTERN MCCLAIN COUNTIES UNTIL 800 PM CDT... AT 732 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF TABLER TO NEAR LINDSAY...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3511 9768 3486 9714 3486 9767 3502 9793 TIME...MOT...LOC 0032Z 261DEG 14KT 3500 9784 3487 9757 ..SPEG.
Local storm report, Jul 8, 7:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG MCLOUD 35.44N 97.09W
07/08/2016 POTTAWATOMIE OK EMERGENCY MNGR
14 INCH TREE DOWNED AT BROADWAY AND 6TH ST
0735 PM TSTM WND DMG TECUMSEH 35.26N 96.94W
07/08/2016 POTTAWATOMIE OK AMATEUR RADIO
TREE FELL ONTO HOUSE AT 9TH AND LOCUST
&&
JPIKELocal storm report, Jul 8, 7:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST 4 SSW FREDERICK 34.34N 99.04W
07/08/2016 E0 MPH TILLMAN OK TRAINED SPOTTER
ESTIMATED 60-65 MPH
&&
JPIKELocal storm report, Jul 8, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST 4 SSW FREDERICK 34.34N 99.04W
07/08/2016 E65.00 MPH TILLMAN OK TRAINED SPOTTER
ESTIMATED 60-65 MPH
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:07 PM CDT | Special Weather Statement | OUN | Jackson | 23 min |
| Jul 8, 7:14 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| Jul 8, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 44 min |
| Jul 8, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 26 min |
| Jul 8, 7:35 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| Jul 8, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 32 min |
| Jul 8, 8:00 PM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Jul 8, 8:01 PM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jul 8, 8:16 PM CDT | Special Weather Statement | OUN | Pontotoc | 29 min |
| Jul 8, 8:32 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Kiowa, Tillman | 118 min |
| Jul 8, 8:37 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Jul 9, 9:41 AM CDT | Special Weather Statement | OUN | Coal | 34 min |
| Jul 9, 10:21 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 114 min |
| Jul 9, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| Jul 9, 11:00 AM CDT | Special Weather Statement | OUN | Coal | 30 min |
| Jul 9, 11:05 AM CDT | Flash Flood Warning | OUN | Coal | 115 min |
| Jul 9, 12:40 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| Jul 9, 1:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jul 9, 1:12 PM CDT | Special Weather Statement | OUN | Carter | 33 min |
| Jul 9, 1:48 PM CDT | Special Weather Statement | OUN | Love | 27 min |
| Jul 9, 2:10 PM CDT | Special Weather Statement | OUN | Love | 35 min |
| Jul 9, 2:23 PM CDT | Areal Flood Advisory | OUN | Love | 112 min |
| Jul 9, 2:51 PM CDT | Flash Flood Warning | OUN | Love | 114 min |
| Jul 9, 2:58 PM CDT | Special Weather Statement | OUN | Love | 17 min |
| Jul 9, 3:11 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| Jul 9, 5:46 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Jul 9, 6:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Jul 9, 6:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Jul 9, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 48 min |
| Jul 9, 6:49 PM CDT | Areal Flood Advisory | OUN | Alfalfa | 3 hr |
| Jul 9, 6:51 PM CDT | Special Weather Statement | OUN | Blaine | 24 min |
| Jul 9, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.